# SDR SWAA2022031764289

- Difficulty date: January 25, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE IN AFT L/H CLOSET IS BROKEN / [01] REMOVED BROKEN MEGAPHONE FROM AFT L/H CLOSET AND REPLACED WITH NEW MEGAPHONE IAW AMM 25-00-00-800-801. CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION 1.
